# SDR HNAA2020032700107

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,732 hours, 44,593 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  626     32-20  2287501  25MAR20  MDT  CLOSE
      NOSE GEAR DOOR OPENED AFTER GEAR RETRACTION.
                                          30784    00 SMK
FACT  25MAR20  17:32  MDT
            RNR NLG SOLENOID VALVE IAW 32-33-02. OPS AND LEAK CH
            K GOOD. OKAY FOR SERVICE.
